# SDR P5CA9701612

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED WITH CREASES IN SEVERAL PLACES ON THE LEFT AFT FUSELAGE AFT OF L5 DOOR.  FABRICATED AND INSTALLED SKIN DOUBLERS PER BAC SRM 53-30-03.
